# SDR SAJF2012101700040

- Difficulty date: September 23, 2012
- Submitted: October 17, 2012
- Operation: Air carrier
- Aircraft: N18608
- Make and model: Boeing 737809
- Aircraft serial: 28406
- Aircraft time: 39,198 hours, 17,814 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(B-18608) CORROSION WAS FOUND ON RT WING L/E FRONT SPAR LOWER ATTACH STRAP APPROXIMATE AT OSS 210.  MFG TEAM PROVIDE ON-SITE TECH ASSISTANCE; SIMILAR CORROSIONS WERE ALSO REPORTED ON B-18605 AND B-18608 LT WING L/E LOWER ATTACH STRAP.  ANALYSIS AND INVESTIGATION: CORRODED STRAP PN: 112A4402-4 IS MADE FROM 2324-T39 ALUMINUM PLATE. CORROSION TYPE IS IDENTIFIED AS "EXFOLIATION CORROSION",  AND THIS CORROSION TYPICALLY RESULTS IN A "LEAFING" OR "DELAMINATING" EFFECT.  AFTER THE OCCURRENCE OF B-18605 LT WING L/E LOWER STRAP CORROSION, IN ADDITION TO EXISTING MX INSPECTIONS, EO 738-57-20-0001 JUN. 07, 2012 WAS ISSUED TO ENHANCE THE INSP PROGRAM WITH DETAIL VISUAL INSP AT EACH AV CHECK (1-YEAR INTERVAL).
